Show ratings & reviews for

1.0 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

Have been receiving 6 monthly testosterone implants for more than three years but to to unavailability, have been prescribed NEBIDO. Received 1st injection a month ago, suffered injection site pain and serious flu like symptoms within 24 hours, also, dizziness and nausea immediately after injection. So far haven't felt any benefit, but have been told by GP that the next injection in two weeks time...

Shared reviews and ratings

Angus | 65-74 | Male | On medication for 1 to 6 months | Patient
9/21/2014
Condition: Undescended Testicle
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Have been receiving 6 monthly testosterone implants for more than three years but to to unavailability, have been prescribed NEBIDO. Received 1st injection a month ago, suffered injection site pain and serious flu like symptoms within 24 hours, also, dizziness and nausea immediately after injection. So far haven't felt any benefit, but have been told by GP that the next injection in two weeks time should improve matters. Presently feel extremely exhausted and suffering serious fibromyalgia to extent can hardly function. Not so with implant as I felt the benefit of implant within 7/10 days and improvement lasted for 4 months, effect waned in month 5 prior to next insertion. Problem is my last implant was over 9 months ago so I'm running on empty. Hopefully NEBIDO will kick in or I'm in serious trouble. Problem is due to a combination of a shortage of the pellets due to sole U.K manufacturer stopping production and cost of each surgical procedure which N.H.S. has appeared to stop funding. Does anyone know of the availability of USA/European equivalent medication obtainable in the U.K.? ANY help would be SINCERELY appreciated.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More